Log In or Register to Join The Conversation!
  • John Chandler posted a new activity comment 4 months ago

    Hello again John,

    I actually had some anti nausia tablets with cinnarizine in, but after taking one today I suddenly became really really dizzy, spinning out terribly and my whole body started to tingle and buzz? It lasted around two hours?
    Not sure if a reaction to the Ant histamine content or maybe it caused me a ms flare?
    Needless to…

    [Read more]

  • John Chandler posted a new activity comment 4 months ago

    Hello John,

    Thanks for your reply and help, I have the terrible balance which has definately worsened this last twelve months?
    I have real issues with the warmer weather this tear which I did Not before, so I guess that I am progressing? I lack a lot of strength now and
    this low blood pressure ,Dizziness and fogy head causes…

    [Read more]

  • John Chandler started the topic Tysabri in the forum MS Drugs 4 months ago

    Hi,  I have been on Tysabri for a little over two years, I did not really have any issues although I have always said that it isn’t the wonder drug for me?     Around 15 months ago I started having low blood pressure issues, constant dizziness etc?     Just wondering if it is the drug or MS progression???

    John

     

     

  • John Chandler posted an update 4 months ago

    Hi, I have been reading the information people have put up concerning dizziness etc, I have been having this problem for the last two years? Dizziness, foggy head, low blood pressure (85/100 over 50/60?)
    My balance is tragic and I am having trouble walking half the distance that I did last year.
    I am on Tysabri! I spent 5years injecting…[Read more]

    • Hi John.

      I’ve never suffered from dizziness – just terrible balance, when I could walk!

      However my best mate does – really badly. He had one massive sclerosis that nearly killed him!. Weirdly we were friends long before our illnesses’.

      He has some pretty strong drugs to deal with it,

      I’ll ask him & get back to u.

      Commiserations – he…

      [Read more]

      • Hello John,

        Thanks for your reply and help, I have the terrible balance which has definately worsened this last twelve months?
        I have real issues with the warmer weather this tear which I did Not before, so I guess that I am progressing? I lack a lot of strength now and
        this low blood pressure ,Dizziness and fogy head causes…

        [Read more]

    • Hi John,

      I’m glad you joined us here in the forums. I see you’re already asking questions in our topic discussions and I’ll respond to your post about Tysabri under that topic. If you need any help with the forums please reach out to me or to John.

      Ed

      • Hi John
        My friend takes Cinnarizine fit his dizziness. https://www.nhs.uk/medicines/cinnarizine/
        For MS Fog I take Modafinil which I find brill! Otherwise I’d have trouble writing this!. https://www.nhs.uk/conditions/narcolepsy/treatment/
        Cheers John
          • Hello again John,

            I actually had some anti nausia tablets with cinnarizine in, but after taking one today I suddenly became really really dizzy, spinning out terribly and my whole body started to tingle and buzz? It lasted around two hours?
            Not sure if a reaction to the Ant histamine content or maybe it caused me a ms flare?
            Needless to…

            [Read more]

      • John Chandler became a registered member 4 months ago

      Copyright © 2017-2021 All rights reserved.

      ©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

      CONTACT US

      We're not around right now. But you can send us an email and we'll get back to you, asap.

      Sending
      or

      Log in with your credentials

      or    

      Forgot your details?

      or

      Create Account